# SDR DALA2014122406709

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Bs 1309 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER ON FRAME BS 1309 BETWEEN LONGERONS 29LT AND 29RT. DOUBLER WAS REMOVED, AND A NEW DOUBLER WAS FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-10-3 PAR 14 AND 21, 53-03D FIG 2A, 51-30-5.
